# SDR C77A20160727001

- Difficulty date: July 23, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 3,808 hours, 2,289 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW RECEIVED A NR 1 BLEED OVER PRESSURE INDICATION.  QRH WAS FOLLOWED BY CREW AND DISPATCHER. DECLARED EMERGENCY ON APPROACH.  BLEED 1 OVERPRESSURE ON CLIMBOUT.  BLEED 1 FAIL MESSAGE APPEARED ON LANDING.  PERFORMED OPS CHECK OF BLEED 1 SYSTEM IAW EMM, AMM, AND FIM.  NO DEFECTS NOTED AT THIS TIME.  MESSAGE CLEARED ACFT OK FOR SERVICE.
